Request file

Review/Citation:  MEDKOVÁ, Dagmar. emTransmission problem for the Laplace equation and the integral equation method/em. emJournal of Mathematical Analysis and Applications. /em 2012, 387(2), 837-843. ISSN 0022-247X

Requested document:  Medkova2.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *